# SDR UPS04443504

- Difficulty date: October 29, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 73,613 hours, 17,591 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E PNL SUPPORT RIB FOUND CRACKED AT WS 1420 JUST O/B OF NR 1 L/E FLAP PDU.  L/E PNL SUPPORT RIB REPAIRED AS PER HX RS NR R57-41-35209 JUST AT WS 1420 O/B OF NR 1 L/E FLAP PDU.  REFER UPS EO NR B747-5740-21328-A
